You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1968/30/2
On Banach spaces containing
μ
L
1
(
μ
)
Download
PDF
- On Banach spaces containing $L_{1}(μ)$
Article
Original scientific text
Title
On Banach spaces containing
μ
L
1
(
μ
)
Authors
A. Pełczyński
1
Affiliations
Warszawa, Polska
Studia Mathematica
1968/30/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
231-246
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics